Avtomatika i Telemekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 1995, Issue 4, Pages 77–87 (Mi at3629)  

Deterministic Systems

Problems of control of distributions in dynamical systems

A. V. Pukhlikov

Institute of Systems Analysis, Russian Academy of Sciences, Moscow

Full text: PDF file (1381 kB)

English version:
Automation and Remote Control, 1995, 56:4, 517–525

Bibliographic databases:
UDC: 517.977.5

Received: 24.03.1994

Citation: A. V. Pukhlikov, “Problems of control of distributions in dynamical systems”, Avtomat. i Telemekh., 1995, no. 4, 77–87; Autom. Remote Control, 56:4 (1995), 517–525

Citation in format AMSBIB
\Bibitem{Puk95}
\by A.~V.~Pukhlikov
\paper Problems of control of distributions in dynamical systems
\jour Avtomat. i Telemekh.
\yr 1995
\issue 4
\pages 77--87
\mathnet{http://mi.mathnet.ru/at3629}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1340494}
\zmath{https://zbmath.org/?q=an:0946.93044}
\transl
\jour Autom. Remote Control
\yr 1995
\vol 56
\issue 4
\pages 517--525


Linking options:
  • http://mi.mathnet.ru/eng/at3629
  • http://mi.mathnet.ru/eng/at/y1995/i4/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:84
    Full text:56
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021